My 80 year old mother is being treated for high blood pressure 174/108, excess acid reflux, and more recently lack of appetite (she's taking Megesterol to stimulate appetite), shortness of breath, chronic fatigue and even difficulty concentrating. She's had numerous tests performed (EKG, MRI, CAT, nerve conduction, etc. etc.) and to date all have come up clear.
She was diagnosed with diverticulitis and has an anuerysm in her stomach which they are monitoring. Doctors advised these (diverticulitis & aneurysm) have no relationship to her current symptoms of extreme fatigue and shortness of breath or lack of appetite. Also, she reports feeling very dizzy when she gets up in the morning. Are these more like Chronic Fatigue Syndrome? has anyone had success in treating a combination of these symptoms?
Sorry so long winded. I'm very worried about her and frustrated that no solution appears eminent.
Your mothers problems are well beyond any advice I could give. This is a forum for patient to patient support only. There are no official physicians affiliated with MedHelp here on the Womens forum.
However, the Heart forum IS attended to by doctors from the Cleveland Clinic. It is a free forum. Your best shot to get a question in is from 8a-11a EST. Sometimes you can get right in, other times it takes weeks of trying. I've gotten right in once or twice around 8:30am. I think they only take 2 new questions a day. You must post your own question to get an answer from the doctor--it won't do any good to tack it onto someone elses question.
Good luck.. I hope someone else reading your question here can be of more help.
I am glad you and your mother are seeking help from a physician.
Each of the symptoms you have described seem to mirror my symptoms which are all related to High Blood Pressure. My symptoms were Headaches, dizziness, blurr vision, chronic fatigue, short of breath, chest pain.
Apparently the length of my problems was extensive before I was able to get treatment. The affects High Blood Pressure had on my body are still with me, it can cause digestive problems by weakening vessels, kidney and liver failure and more.
Keep on your mother's doctors and write down every symptom. Don't leave anything out even if it's a pimple on her elbow. TELL THEM EVERYTHING!
The illnesses she has today could have stemmed from High BP, but I'm no doctor. I can only say the symptoms you described have mirrored mine and I am feeling better daily. Not up to par yet, but getting there with continued Blood Pressure control.
SHORTNESS OF BREATH -H.BLOOD PRESSURE- ACID REFLUX
I HAVE BEEN HAVING THESE SYMTOMS (symptoms) FOR OVER 6 MONTHS NOW. UNABLE TO EVEN WALK VERY FAR. MY BODY GETS STRESSED ALONG WITH OTHER PROBLEMS. I HAVE BEEN TO QUITE A FEW DOCTRS AND TESTING(INCLUDING THE E.R.). PLEASE ASSIST
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.